# SDR YENA2024031400428

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N3058J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55113
- Aircraft time: 7,592 hours, 2,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF. AVIANOR N/R A000049079-1030 - CORROSION ON UPPER SKIN COVERED BY AFT CARGO SCUFF PLATES.; REPAIRS ACCOMPLISHED UNDER JETBLUE AC# AC24-256-01.
